# SDR DALA2018110206417

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 84,250 hours, 30,199 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BHEC INSPECTION OF BS 1809 RT OUTER STRUCTURE, SHOWS CRACK INDICATIONS AT 3 HOLE LOCATIONS. COMPLIED WITH E/RA 572634-14.
